# SDR DALA2024012200984

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 10,525 hours, 4,949 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK NBR 3 LOWER AFT HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK. REF AA 5742-01028-02B. LIAISON ENGINEERING SUPPORT REQUIRED BEFORE FURTHER FLIGHT. REPAIRED R/H SLAT TRACK NBR 3 LOWER AFT SURFACE PER ERA 608397- 14AD REV B AND PRI REV 0, 1 MATCHED. ASSOCIATED AA 5742-01028 ADDED FOR AC 8111 ASSOCIATED ER/A 14-608397 ADDED FOR AC 8111. (LP# 0160976)
